| Catalog Number |
0620040690 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that there was loss of insufflation due to insufflation tubing leaking and disconnecting.
Additional Manufacturer Narrative
Alleged failure: tubing couldn't connect to unsufflator properly so co2 leaked the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be manufacturing.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description